MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SPECTRUM IQ INFUSION PUMP; PUMP, INFUSION

BAXTER HEALTHCARE CORPORATION SPECTRUM IQ INFUSION PUMP; PUMP, INFUSION
Catalog Number 3570009
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a spectrum iq pump shut down and did not function after a red alert.This occurred during preventive maintenance testing.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
The device was not returned and the serial number provided was invalid; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
SPECTRUM IQ INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MEDINA
711 park ave
medina NY 14103
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key17631124
Report Number1314492-2023-03187
Device Sequence Number12382338
Product Code FRN
UDI-Device Identifier00085412718378
UDI-Public(01)00085412718378
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K222048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3570009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2023
Supplement Date Received by Manufacturer12/06/2023
Initial Report FDA Received Date08/28/2023
Supplement Report FDA Received Date12/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown